Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 15, NWS Green Bay, WI

July 6, 2014Forest County, Langlade County, Oneida County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 6, 2014, 7:37 PM CDT for Forest County, Langlade County, Oneida County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2014, 7:37 PM CDT (00:37 UTC)
Expired
Jul 6, 2014, 8:15 PM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forest County, WI, Langlade County, WI, Oneida County, WI

The radar

The Green Bay radar (KGRB), 115 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1828 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1828 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

854 
WUUS53 KGRB 070037
SVRGRB
WIC041-067-085-070115-
/O.NEW.KGRB.SV.W.0015.140707T0037Z-140707T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT SUN JUL 6 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
  LANGLADE COUNTY IN NORTH CENTRAL WISCONSIN...
  SOUTHEASTERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 815 PM CDT

* AT 735 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF CRANDON TO 8 MILES SOUTHWEST OF
  CRANDON TO 9 MILES NORTHWEST OF PEARSON...AND MOVING SOUTHEAST AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PEARSON...WHITE LAKE...POST LAKE...KOEPENICK...KEMPSTER...NEVA...
  PICKEREL...FREEMAN...BRYANT...LILY...HOLLISTER...ELTON AND
  LANGLADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4561 8906 4545 8869 4534 8867 4521 8868
      4521 8865 4512 8864 4512 8886 4537 8942
      4555 8943
TIME...MOT...LOC 0036Z 309DEG 32KT 4561 8902 4548 8902
          4541 8917

HAIL...1.00IN
WIND...60MPH

$$

TDH
2 follow-up statements
752 
WWUS53 KGRB 070051
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
751 PM CDT SUN JUL 6 2014

WIC041-067-085-070115-
/O.CON.KGRB.SV.W.0015.000000T0000Z-140707T0115Z/
FOREST WI-LANGLADE WI-ONEIDA WI-
751 PM CDT SUN JUL 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
SOUTHEASTERN ONEIDA...LANGLADE AND SOUTHWESTERN FOREST COUNTIES UNTIL
815 PM CDT...

AT 747 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PEARSON TO 8 MILES SOUTHWEST OF
CRANDON TO 8 MILES SOUTH OF CRANDON...AND WAS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MOLE LAKE...ELCHO...NASHVILLE...LENNOX AND PELICAN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4535 8938 4549 8921 4554 8901 4545 8869
      4535 8867 4532 8867 4532 8868 4521 8868
      4520 8865 4512 8864 4512 8886
TIME...MOT...LOC 0051Z 180DEG 0KT 4540 8917 4549 8903
          4545 8886

HAIL...1.00IN
WIND...60MPH

$$

ALLEN
342 
WWUS53 KGRB 070121
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
821 PM CDT SUN JUL 6 2014

WIC041-067-085-070131-
/O.EXP.KGRB.SV.W.0015.000000T0000Z-140707T0115Z/
FOREST WI-LANGLADE WI-ONEIDA WI-
821 PM CDT SUN JUL 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA...LANGLADE
AND SOUTHWESTERN FOREST COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.

LAT...LON 4535 8938 4549 8921 4554 8901 4545 8869
      4535 8867 4532 8867 4532 8868 4521 8868
      4520 8865 4512 8864 4512 8886
TIME...MOT...LOC 0051Z 180DEG 0KT 4540 8917 4549 8903
          4545 8886

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 6:18 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 6, 6:18 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
618 PM CDT SUN JUL 6 2014

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 225 PM CDT SUN JUL 6 2014

CONVECTIVE TRENDS LATE THIS AFTERNOON/EVENING AND FOR MON
AFTERNOON REMAIN THE MAIN CONCERN.

THE 19Z MSAS SFC ANALYSIS INDICATED A CDFNT EXTENDED FROM THE MN
ARROWHEAD SW THRU NW WI...S-CNTRL MN INTO ERN NEBRASKA. ORGANIZED
TSTM ACTIVITY HAS HAD A TOUGH TIME GETTING GOING DUE TO A STUBBORN
STRATUS DECK WHICH HAS BLANKETED MOST OF WI ALL DAY. WHERE THE
CLOUDS HAD THINNED...STORMS HAVE TRIED TO DEVELOP OVER N-CNTRL AND
W-CNTRL WI. TEMPS UNDER THE CLOUDS WERE STUCK IN THE UPR 60S TO
MID 70S...WHILE AREAS IN THE CLEARING HAD ZOOMED INTO THE MID 80S.

THE CDFNT TO COMPLETE ITS PASSAGE THRU THE REMAINDER OF THE WI
THIS EVENING WITH SHWRS/TSTMS ENDING FROM WEST TO EAST. STILL A
CONCERN AS TO WHETHER ANY OF THESE STORMS WL BE SEVERE DUE TO THE
STRATUS CLOUDS HOLDING POTENTIALLY HIGHER INSTABILITY AT BAY.
BELEIVE THERE HAS BEEN ENUF CLEARING AHEAD OF THE CDFNT TO ALLOW
STORMS TO BUILD LATE THIS AFTERNOON...THUS AN ACTIVE EVENING AND
THE SPC SLIGHT RISK REMAINS PLAUSIBLE. ONCE THE FNT MOVES THRU...
SUBSIDENCE AND SLIGHTLY DRIER AIR SHOULD BRING DECREASING CLOUDS
FORO THE OVRNGT HOURS. DESPITE THE CLEARING TREND...ENUF LOW-
LEVEL MOISTURE LINGERS TO HOLD TEMPS UP TNGT. LOOK FOR MIN TEMPS
TO RANGE FROM THE UPR 50S NORTH TO THE MID 60S E-CNTRL WI.

DRY WEATHER TO NOT LAST LONG AS A SHORTWAVE TROF/ATTENDANT CDFNT
SWEEPS SE ACROSS THE UPR MS VALLEY AND PUSHES TOWARD THE WRN GREAT
LAKES MON AFTERNOON. WHILE THE AIR MASS WL NOT BE AS MOIST AS
SUNDAY (DEW POINTS ABOUT 10 DEGS LWR)...THE MID-LEVEL LAPSE RATES
ARE SIMILAR AND THERE IS BETTER UPR JET SUPPORT TO ADD SOME LIFT.
HAVE FOCUSED POPS FOR THE AFTERNOON HOURS AND WL HAVE TO MONITOR
STORM STRENGTH AS A FEW OF THESE STORMS COULD BECOME BORDERLINE
SEVERE. MAX TEMPS TO BE IN THE UPR 70S TO LWR 80S RANGE.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 225 PM CDT SUN JUL 6 2014

PCPN TRENDS WILL BE THE MAIN FCST CONCERN DURING THE EXTENDED PERIOD.

INTERESTING SETUP ON MONDAY NIGHT/EARLY TUESDAY...AS A STRONG S/W
TROF AND COUPLED UPPER JETS COMBINE TO INDUCE CYCLOGENESIS ALONG
A WEAK FRONTAL BOUNDARY SAGGING THROUGH NORTHERN WI. ECMWF/SREF
PAINT A BULLSEYE OF SIGNIFICANT QPF (0.50 TO 1.OO INCH) ACROSS
THE MIDDLE OF GRB CWA...WHILE THE NAM/GFS/GEM FOCUS THE MAIN AXIS
OF PCPN OVER CENTRAL WI. GIVEN THE DEGREE OF DYNAMICS...ABUNDANT
MOISTURE AND SOME ELEVATED INSTABILITY...EXPECT WIDESPREAD
SHOWERS/SCT TSTMS TO DEVELOP...WITH GOOD POTENTIAL FOR HEAVY
RAINFALL. WILL BUMP POPS UP TO CATEGORICAL ON MONDAY NIGHT.

THE FRONTAL BOUNDARY WILL LINGER OVER THE AREA INTO TUESDAY
AFTERNOON...WITH A REINFORCING SHOT OF CANADIAN AIR ARRIVING
TUESDAY NIGHT INTO EARLY WEDNESDAY. THESE FRONTS...PLUS THE TAIL
END OF A S/W TROF MOVG THROUGH NE WI...WILL KEEP A CHANCE OF
SHOWERS AND STORMS IN THE FCST THROUGH WEDNESDAY MORNING.

CANADIAN HIGH PRESSURE IS EXPECTED TO ARRIVE WEDNESDAY AFTERNOON...
THEN LINGER OVER THE WESTERN GREAT LAKES THROUGH THURSDAY NIGHT.
THIS WILL RESULT IN A DRY AND COOLER PERIOD...WITH HIGHS IN THE
70S.

AS THE CANADIAN HIGH SHIFTS EAST...RETURN FLOW AND ASSOCIATED
MOISTURE/INSTABILITY WILL MOVE BACK INTO NC/C WI BY FRIDAY
AFTERNOON...LEADING TO A CHANCE OF TSTMS. A COLD FRONT AND SOME
JET ENERGY APPROACHING FROM THE NORTHERN PLAINS MAY BRING A MORE
SIGNIFICANT ROUND OF STORMS THROUGH THE FORECAST AREA ON FRIDAY
NIGHT AND SATURDAY. ASSUMING THAT THE FRONT CLEARS THE REGION
LATER SATURDAY...PLEASANT WEATHER SHOULD RETURN FOR SUNDAY.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 617 PM CDT SUN JUL 6 2014

STRATUS MVFR DECK WILL LINGER THIS EVENING OVER
EASTERN WISCONSIN UNTIL A LINE OF SHOWERS AND STORMS ALONG A COLD
FRONT SWEEPS TROUGH LATER THIS EVENING. A FEW STORMS THIS EVENING
COULD BE LOCALLY SEVERE.  THE SHOWERS AND STORMS WITH SCATTERED
MVFR CIGS WILL AFFECT CENTRAL AND NORTH CENTRAL WISCONSIN EARLY
THIS EVENING BEFORE TRACKING INTO EASTERN WISCONSIN LATER THIS
EVENING. WITH THE EXCEPTION OF SOME PATCHY FOG DUE TO RAIN AND
LINGERING MOISTURE OVERNIGHT MAINLY VFR CONDITIONS THROUGH MID DAY
MONDAY. THERE IS A CHANCE OF SHOWERS AND STORMS LATER MONDAY AS AN
UPPER DISTURBANCE APPROACHES FROM THE WEST.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ022-
040-050.
&&

SHORT TERM.....AK
LONG TERM......TSK
AVIATION.......TDH
Hazardous weather outlook, Jul 6, 2:22 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
222 PM CDT SUN JUL 6 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
222 PM CDT SUN JUL 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
NORTHEAST WISCONSIN THIS EVENING. DAMAGING WINDS...HAIL AND
HEAVY RAINFALL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY AFTERNOON
THROUGH TUESDAY EVENING. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...
BUT LOCALLY HEAVY RAINFALL IS POSSIBLE MONDAY NIGHT.

THERE A CHANCE OF THUNDERSTORMS AGAIN FROM FRIDAY AFTERNOON THROUGH
SATURDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
DEVELOP DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

LMZ521-522-541>543-071930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
222 PM CDT SUN JUL 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING. ISOLATED STRONG
STORMS MAY PRODUCE GUSTY WINDS AND HAIL.

GUSTY SOUTH WINDS AND LARGE WAVES COULD RESULT IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT...AND CREATE DANGEROUS CURRENTS FOR
SWIMMERS...THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS CHANCE OF THUNDERSTORMS AT TIMES FROM MONDAY NIGHT
THROUGH TUESDAY EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER
IS NOT EXPECTED...LOCALLY HEAVY RAINFALL MAY OCCUR MONDAY NIGHT.

THERE IS ALSO A CHANCE OF STORMS ON FRIDAY NIGHT AND SATURDAY...
BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

AK/TSK

In the hours before

Special weather statement, Jul 6, 6:37 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
637 PM CDT SUN JUL 6 2014

WIZ005-010>012-018-019-070030-
FLORENCE-FOREST-LANGLADE-LINCOLN-ONEIDA-VILAS-
637 PM CDT SUN JUL 6 2014

...STRONG THUNDERSTORMS OVER NORTH CENTRAL WISCONSIN...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF
CRANDON TO 8 MILES NORTHEAST OF RHINELANDER TO 32 MILES WEST OF
RHINELANDER...MOVING SOUTHEAST AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GUSTS TO 45 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...AND HEAVY DOWNPOURS LEADING TO PONDING OF
WATER...ARE POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  POPPLE RIVER AND WILLOW RESERVOIR BY 650 PM CDT...
  RHINELANDER BY 700 PM CDT...
  CRANDON BY 710 PM CDT...
  WOODBORO BY 715 PM CDT...
  CARTER BY 730 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TDH
Local storm report, Jul 6, 6:38 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
638 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HEAVY RAIN       LAC DU FLAMBEAU         45.96N 89.88W
07/06/2014  M1.76 INCH       VILAS              WI   TRAINED SPOTTER

            FELL IN LESS THAN ONE HOUR.

&&

ASHLEYW
Local storm report, Jul 6, 7:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HAIL             15 N RHINELANDER        45.85N 89.41W
07/06/2014  M0.25 INCH       ONEIDA             WI   TRAINED SPOTTER

            PEA SIZE HAIL AND GUSTY WINDS REPORTED IN NEWBOLD

&&

ASHLEYW
Local storm report, Jul 6, 7:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
713 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     5 N RHINELANDER         45.70N 89.41W
07/06/2014                   ONEIDA             WI   FIRE DEPT/RESCUE

            PEA SIZE HAIL AND TREES DOWN IN PINE LAKE

&&

ASHLEYW
Local storm report, Jul 6, 7:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             RHINELANDER             45.63N 89.41W
07/06/2014  M0.75 INCH       ONEIDA             WI   BROADCAST MEDIA

            TV12

&&

TH
Local storm report, Jul 6, 7:24 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT SUN JUL 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     FLOOD            RHINELANDER             45.63N 89.41W
07/06/2014                   ONEIDA             WI   BROADCAST MEDIA

            WATER UP TO THE CURB IN DOWNTOWN RHINELANDER. REPORT VIA
            WJFW-TV.

&&

ASHLEYW

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:01 PM CDTAreal Flood AdvisoryGRBOneida119 min
Jul 6, 8:20 PM CDTAreal Flood AdvisoryGRBLincoln2 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.